# SDR SWIA2020021148395

- Difficulty date: January 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK BL12 LH FLOOR BEAM HAS EVIDENCE OF CRACK IN RADIUS AT FS280 FLOOR POST ATTACHMENT.     (C-CHECK) RO 2/07/2020   REMOVED AND INSTALLED FABRICATED FLIGHT DECH BL12 LH FLOOR BEAM REF. CRJ-700 SRM. COMPLIED WITH MAJOR REPAIR M-337 AND TASK CARD.
